# SDR SWIA200413917

- Difficulty date: October 8, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 8,450 hours, 6,607 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Knob
- Condition: Stuck
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LEFT RUDDER TRIM KNOB STICKS ALLOWING TRIM TO RUN TO FULL DEFLECTION.  INSTALLED SERVICEABLE AILERON/RUDDER TRIM PANEL IAW 27-00-07, OPERATIONAL CHECK GOOD.
